# SDR CALA2013122793967

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 54,619 hours, 20,771 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INLET CONDENSATION 90 DEGREE TUBE MISSING.  PACK INOPERATIVE IAW MEL.  NEEDS TUBE ASSEMBLY.
